# SDR HEEA084265

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Part serial: 0002
- Condition: Will Not Test
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR WILL NOT TEST PROPERLY, TRIPS OFF ON TAKE OFF.
